# SDR IPXA10M60150

- Difficulty date: May 10, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 57,463 hours, 8,180 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT TELESCOPIC DUCT CUTOUT UPPER INBD CORNER IS CRACKED.  ACCOMPLISHED REPAIR IAW EA 011-5730-01-A2325 I/R AND EO MD11-5730-37918-A.
